# SDR DALA2017041703168

- Difficulty date: April 16, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 49,476 hours, 16,605 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 33D INOPERATIVE.  FOUND A WIRE BROKEN UNDER SEAT. REPAIRED IAW SWPM 20. OPS CHECKED GOOD. OK FOR SERVICE.
